top of page
Equate Extra Strength Acetaminophen Caplets, 500 mg, 500 Count, 2 Pack

Equate Extra Strength Acetaminophen Caplets, 500 mg, 500 Count, 2 Pack

$6.99Price
Excluding Sales Tax
  • Active Ingredient: The active ingredient in Equate Extra Strength Acetaminophen is 500 mg of acetaminophen, pain reliever and fever reducer. Compare to Extra Strength Tylenol active ingredient
  • Pain Relief: Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps
  • Fever Reducer: Equate Extra Strength Acetaminophen Caplets, 500 mg is a fast-acting fever reducer
  • Extra Strength: Equate Extra Strength Acetaminophen Caplets, 500 mg provides strong, fast-acting relief of minor aches and pains, and fever
  • Easy-to-swallow: Caplets are easy-to-swallow and gluten free. For adults and children age 12 years and over. The package is child resistant
    bottom of page